# SDR EIA2008030

- Difficulty date: August 28, 2008
- Submitted: September 16, 2008
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- Engine: Pwa JT9D7J
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LTW L/E DEVICE FAIRING AFT WEB ADJACENT LOWER CHORD AND UPPER CHORD.  CRACK AT ILES 1127.  REPAIRED PER 51-40-04 AND 57-20-03 SRM
